# SDR TSAA9733246

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002511
- Condition: Missing Lens
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, REPLACED FWD SERVICE DOOR EMERGENCY LIGHT ASSY DUE TO LENS MISSING.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
